RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2005, Issue 34, Pages 24–39 (Mi vsgtu334)  

This article is cited in 7 scientific papers (total in 7 papers)

Differential Equations

Some non-local analogues of the Cauchy–Goursat problem and essentially nonlocal boundary value problems for system of the Bitsadze–Lykov equations in special cases

E. N. Ogorodnikov, E. Yu. Arlanova

Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu334

Full text: PDF file (372 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.956
Received 14.01.2005

Citation: E. N. Ogorodnikov, E. Yu. Arlanova, “Some non-local analogues of the Cauchy–Goursat problem and essentially nonlocal boundary value problems for system of the Bitsadze–Lykov equations in special cases”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 34, Samara State Technical University, Samara, 2005, 24–39

Citation in format AMSBIB
\Bibitem{OgoArl05}
\by E.~N.~Ogorodnikov, E.~Yu.~Arlanova
\paper Some non-local analogues of the Cauchy--Goursat problem and essentially nonlocal boundary value problems for system of the Bitsadze--Lykov equations in special cases
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2005
\vol 34
\pages 24--39
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu334}
\crossref{https://doi.org/10.14498/vsgtu334}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu334
  • http://mi.mathnet.ru/eng/vsgtu/v34/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 8:1 (2005), 50–77
    2. E. N. Ogorodnikov, A. A. Yurev, “Nekotorye lokalnye i nelokalnye analogi zadachi Koshi–Gursa dlya odnoi modelnoi sistemy giperbolicheskikh uravnenii s kratnymi kharakteristikami i dvumya liniyami vyrozhdeniya”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 184–190  mathnet
    3. A. M. Nakhushev, “Nekotorye fakty iz teorii kraevykh zadach so smescheniem”, Differentsialnye uravneniya i ikh prilozheniya. Vyp. 4, Mezhvuz. sb. nauchn. trudov, Vestn. Sam. gos. tekhn. nauki. Ser. Matematicheskaya, no. 45, SamGTU, Samara, 2006, 9–31
    4. A. M. Nakhushev, Zadachi so smescheniem dlya uravnenii v chastnykh proizvodnykh, Nauka, M., 2006  zmath
    5. E. N. Ogorodnikov, N. S. Yashagin, “O nekotorykh svoistvakh operatorov s funktsiyami tipa Mittag–Lefflera v yadrakh”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 181–188  mathnet
    6. E. N. Ogorodnikov, “Nekotorye aspekty teorii nachalnykh zadach dlya differentsialnykh uravnenii s proizvodnymi Rimana–Liuvillya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 5(21) (2010), 10–23  mathnet  crossref
    7. E. N. Ogorodnikov, “O dvukh spetsialnykh funktsiyakh, obobschayuschikh funktsiyu tipa Mittag–Lefflera, ikh svoistvakh i primenenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012), 52–65  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:277
    Full text:98
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019